Re: stopped cerazette and now period is 2 weeks late!
When you stop taking the pill, your body goes through a number of changes. The pill was giving your body a ton of fake hormones, and now you don't have them. Everyone responds differently to stopping the pill. Some women don't even notice a change, their cycles stay exactly the same (lucky jerks). Some women have irregular periods. I had irregular periods for quite awhile afterward. It just took some time.
Remember, your body was on a false regular cycle. It was regular simply because of fake hormones. So maybe 28 days isn't your natural cycle at all. I would say just be patient, if you were smart and used condoms EVERY time after stopping the pill, you're most likely just fine. Your period will show up eventually. Although, I would say that if you come up on the next time you are supposed to have your period (as in, a month or so after the first one was missed) and you're still not having a period, THEN go see the doctor.